# SDR AWXA200700041

- Difficulty date: January 5, 2007
- Submitted: January 8, 2007
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 66,548 hours, 40,768 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654868719
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - LEFT WHEEL WELL CUT-OUT, FORWARD CHORD CRACKED, BS 663, LBL 63, WL 178.  REPLACED LEFT WHEEL WELL CUT-OUT, FORWARD CHORD CRACKED, BS 663, LBL 63, WL 178 IAW B737-300 SRM 51-40-05 AND 51-40-02.
